# SDR IXXA20150115022

- Difficulty date: July 29, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T861011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ON TOP SURFACE OF KEEL PANEL TO VERTICAL BEAM AT STATION 999.  R & R VERTICAL BEAM AT STATION 999 IAW SRM 51-40-02.
